# SDR DALA2016110108092

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 77,378 hours, 34,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Damaged
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE BOX BEAM AT FRAME 43 DAMAGED, REPAIRED IAW AMDS WC 5310-01450-02, IAW SB A320-53-1251 REV 1
